# SDR FDEA201205221920

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,088 hours, 28,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C141071
- Condition: Damaged
- Location: Bs 585 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF DAMAGED STRINGER 28L FOUND SKIN CORRODED AT BS 585.  CUT OUT DAMAGED SKIN IAW SRM 51-10-1 AND EA 7-5330-143992.  FABRICATED FILLER, STRUCTURAL FILLER AND DOUBLER IAW SRM 53-30-3 FIG 3 AND EA 7-5330-143992.  INSTALLED IAW SRM 51-30-2, 53-30-3 FIG 3 AND EA 7-5330-143992.
